Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 69, NWS Cleveland, OH

June 22, 2015Cuyahoga County, Erie County, Lorain County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 22, 2015, 5:26 PM EDT for Cuyahoga County, Erie County, Lorain County, Ohio. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 5:26 PM EDT (21:26 UTC)
Expired
Jun 22, 2015, 6:30 PM EDT
In force
64 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cuyahoga County, OH, Erie County, OH, Lorain County, OH

The radar

The Cleveland radar (KCLE), 11 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 4:47 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WUUS51 KCLE 222126
SVRCLE
OHC035-043-093-222230-
/O.NEW.KCLE.SV.W.0069.150622T2126Z-150622T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
526 PM EDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUYAHOGA COUNTY IN NORTHEASTERN OHIO...
  EAST CENTRAL ERIE COUNTY IN NORTH CENTRAL OHIO...
  LORAIN COUNTY IN NORTH CENTRAL OHIO...

* UNTIL 630 PM EDT

* AT 526 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AMHERST...OR
  NEAR LORAIN...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CLEVELAND...LORAIN...ELYRIA...VERMILION...PARMA...LAKEWOOD...
  EUCLID...CLEVELAND HEIGHTS...STRONGSVILLE...BRUNSWICK...WESTLAKE...
  NORTH ROYALTON...NORTH RIDGEVILLE...SOLON...AVON LAKE...
  WARRENSVILLE HEIGHTS...AMHERST...GRAFTON...HIGHLAND HILLS AND NORTH
  OLMSTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
      4142 8139 4135 8139 4135 8159 4128 8157
      4127 8197 4124 8234 4143 8236 4143 8227
      4147 8218 4152 8202 4148 8189 4149 8174
      4163 8149
TIME...MOT...LOC 2126Z 259DEG 41KT 4142 8224 

HAIL...1.00IN
WIND...60MPH
 
$$

LAPLANTE
3 follow-up statements
587 
WWUS51 KCLE 222156
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EDT MON JUN 22 2015

OHC043-222203-
/O.CAN.KCLE.SV.W.0069.000000T0000Z-150622T2230Z/
ERIE OH-
556 PM EDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ERIE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST 
OUT OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHEASTERN OHIO.

LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
      4142 8139 4135 8139 4135 8159 4128 8157
      4127 8197 4126 8216 4143 8225 4147 8218
      4152 8202 4148 8189 4149 8174 4163 8149
TIME...MOT...LOC 2153Z 259DEG 41KT 4148 8183 

$$

OHC035-093-222230-
/O.CON.KCLE.SV.W.0069.000000T0000Z-150622T2230Z/
CUYAHOGA OH-LORAIN OH-
556 PM EDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CUYAHOGA AND NORTHEASTERN LORAIN COUNTIES...

AT 553 PM EDT...SEVERAL STRONG TO SEVERE THUNDERSTORMS WERE LOCATED 
FROM EASTERN LORAIN COUNTY ACROSS CUYAHOGA COUNTY MOVING EAST AT 45 
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...LORAIN...ELYRIA...PARMA...LAKEWOOD...EUCLID...CLEVELAND
HEIGHTS...STRONGSVILLE...BRUNSWICK...WESTLAKE...NORTH ROYALTON...
NORTH RIDGEVILLE...SOLON...AVON LAKE...WARRENSVILLE HEIGHTS...
AMHERST...GRAFTON...HIGHLAND HILLS...NORTH OLMSTED AND GARFIELD
HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
      4142 8139 4135 8139 4135 8159 4128 8157
      4127 8197 4126 8216 4143 8225 4147 8218
      4152 8202 4148 8189 4149 8174 4163 8149
TIME...MOT...LOC 2153Z 259DEG 41KT 4148 8183 

HAIL...1.00IN
WIND...60MPH
 
$$

KOSARIK
425 
WWUS51 KCLE 222212
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
612 PM EDT MON JUN 22 2015

OHC093-222221-
/O.CAN.KCLE.SV.W.0069.000000T0000Z-150622T2230Z/
LORAIN OH-
612 PM EDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LORAIN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHEASTERN OHIO.

LAT...LON 4145 8142 4145 8139 4142 8137 4142 8139
      4135 8139 4135 8159 4128 8157 4129 8171
      4140 8161
TIME...MOT...LOC 2211Z 283DEG 32KT 4133 8154 

$$

OHC035-222230-
/O.CON.KCLE.SV.W.0069.000000T0000Z-150622T2230Z/
CUYAHOGA OH-
612 PM EDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN CUYAHOGA COUNTY...

AT 611 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MACEDONIA...OR
15 MILES SOUTHEAST OF CLEVELAND...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SOLON...WARRENSVILLE HEIGHTS...GARFIELD HEIGHTS...MAPLE HEIGHTS...
BROADVIEW HEIGHTS...BRECKSVILLE...BEDFORD...BEDFORD HEIGHTS...
INDEPENDENCE...CHAGRIN FALLS...NORTHFIELD...ORANGE...MORELAND
HILLS...WALTON HILLS...VALLEY VIEW...GLENWILLOW AND BENTLEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4145 8142 4145 8139 4142 8137 4142 8139
      4135 8139 4135 8159 4128 8157 4129 8171
      4140 8161
TIME...MOT...LOC 2211Z 283DEG 32KT 4133 8154 

HAIL...1.00IN
WIND...60MPH
 
$$

LAPLANTE
687 
WWUS51 KCLE 222226
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 PM EDT MON JUN 22 2015

OHC035-222235-
/O.EXP.KCLE.SV.W.0069.000000T0000Z-150622T2230Z/
CUYAHOGA OH-
626 PM EDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUYAHOGA COUNTY
WILL EXPIRE AT 630 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHEASTERN OHIO.

LAT...LON 4145 8142 4145 8139 4142 8137 4142 8139
      4135 8139 4135 8159 4128 8157 4129 8171
      4140 8161
TIME...MOT...LOC 2224Z 259DEG 41KT 4133 8154 

$$

LAPLANTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:15 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 22, 5:15 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
515 PM EDT MON JUN 22 2015

.SYNOPSIS...
LOW PRESSURE WILL CROSS THE NORTHERN GREAT LAKES TONIGHT. THE
ASSOCIATED COLD FRONT WILL DROP ACROSS THE AREA LATE TONIGHT AND
TUESDAY MORNING. HIGH PRESSURE WILL SLIDE ACROSS THE GREAT LAKES
TUESDAY INTO WEDNESDAY. A WARM FRONT WITH A WAVE OF LOW PRESSURE
WILL MOVE EAST ACROSS THE AREA ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SEVERE THUNDERSTORM WATCH OUT FOR THE AREA UNTIL MIDNIGHT. HAVE
UPDATED THE FORECAST TO TRACK THESE STORMS EASTWARD. STILL EXPECT
NEW DEVELOPMENT LATER TONIGHT WITH THE COLD FRONT. PREVIOUS
DISCUSSION FOLLOWS...

IMPRESSIVE LOW AND MID LEVEL JET DYNAMICS WITH A LOT OF
INSTABILITY BUILDING ACROSS THE MIDWEST AND GETTING FUNNELED AHEAD
OF THE APPROACHING COLD FRONT. LOW LEVEL SHEAR IS PROGGED TO
INCREASE AS WELL. ALL OF THESE PARAMETERS WILL EVENTUALLY BE
DIRECTED ACROSS NORTHWEST OHIO AND WESTERN LAKE ERIE TONIGHT...
AND THEN EASTWARD. THE OTHER ONGOING THUNDERSTORMS WILL HAVE A
GREAT DEAL OF INFLUENCE ON THE LOCAL AREA. THE BEST CHANCE OF
STRONG STORMS WOULD SEEM TO BE AHEAD OF THE FRONT LATER TONIGHT
BUT THUNDERSTORMS ARE POSSIBLE EARLIER ON THE EXISTING OUTFLOW
BOUNDARIES OF THE MCV AND THE INCREASING LOW/MID LEVEL JET. ALL
THUNDERSTORMS WILL BRING A THREAT FOR DAMAGING WINDS.

THUNDERSTORMS WILL MOVE RELATIVELY QUICKLY TONIGHT AND RAINFALL
AMOUNTS WOULD SEEM LIMITED WITH EACH STORM. ANY FLOOD THREAT WILL
HAVE TO DEVELOP WITH TRAINING STORMS OR REPEAT STORMS. NO PLANS
FOR A FLASH FLOOD WATCH AT THIS TIME.

CANNOT BRING MYSELF TO GO AS WARM AS THE GUIDANCE FOR LOWS
TONIGHT...AT LEAST IN THE AREAS WHERE WILL SEE RAIN/THUNDERSTORMS.
PRETTY HARD TO KEEP LOW TEMPS IN THE MID 70S IF IT RAINS AND WE GET
OUTFLOW THUNDERSTORM WINDS. WILL FORECAST 70/LOWER 70S.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
THE FRONT SHOULD BE DROPPING ACROSS THE FORECAST AREA TUESDAY
MORNING. SOME RESIDUAL THUNDER POSSIBLE AS CAPES ARE PROGGED TO
REMAIN RELATIVELY HIGH FOR THAT TIME OF THE MORNING. ALL SIGNS
POINT TO THE FRONT BEING SOUTH OF THE FORECAST AREA BEFORE
THUNDERSTORMS REGENERATE FOR THE TUESDAY EVENT. COOLER AND LESS
HUMID...DEWPOINTS WILL DROP STEADILY THROUGH THE DAY.

A WEAK SHORT WAVE IS PROGGED TO ZIP BY ON TUESDAY NIGHT AT THE SAME
TIME THE SURFACE HIGH IS BUILDING IN. WITH THE DRY AND STABLE AIR IN
PLACE WILL NOT MENTION ANY SHOWERS. HIGH PRESSURE IS PROGGED TO BE
OVERHEAD ON WEDNESDAY. HIGH CLOUDS MAY BEGIN TO INCREASE FROM THE
WEST WEDNESDAY AFTERNOON BUT WILL KEEP THE FORECAST DRY. HIGHS NEAR
NORMAL. A LAKE BREEZE WILL DEVELOP OFF LAKE ERIE.

HERE WE GO AGAIN ON THURSDAY. THE BOUNDARY BEGINS TO MOVE BACK
NORTH. THE MODELS HAVE LOW PRESSURE OF VARIOUS STRENGTHS AND
LOCATIONS. WILL CONTINUE TO MENTION OF CHANCE OF SHOWERS.STORMS
RETURNING TO NORTHWEST OHIO LATER WEDNESDAY NIGHT AND ACROSS THE
ENTIRE FORECAST AREA ON THURSDAY. TEMPERATURES ARE TRICKY DEPENDING
ON THE WARM FRONT. COULD GET PRETTY WARM IF THE WARM FRONT PUSHES
NORTH OF THE AREA OR STAY COOL IF WE GET CLOUDS AND SHOWERS AND THE
FRONT REMAINS TO THE SOUTH. WILL SPLIT THE DIFFERENCE.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE PATTERN WILL BE MUCH MORE AMPLIFIED FOR THE WEEKEND...DIGGING
A DEEP TROUGH ACROSS THE EASTERN HALF OF THE U.S. THAT GIVES US
SLOWER MOVING SYSTEMS AND BELOW NORMAL TEMPERATURES. BIGGEST
CHANGE MADE TO THE WEEKEND WAS TO SHAVE SEVERAL DEGREES OFF OF
FORECAST HIGHS...PLACING THEM MORE IN THE LOWER/MID 70S SATURDAY
AND LOWER 70S SUNDAY. A SURFACE TROUGH WILL TEND TO LINGER ACROSS
EASTERN OH/WESTERN PA SATURDAY BEFORE THE MAIN UPPER TROUGH AXIS
PASSES SUNDAY. THEREFORE LINGERED SOME LOWER PRECIP CHANCES
THROUGH SATURDAY AND KEPT SUNDAY DRY. THE KICKER UPSTREAM IS
FAIRLY WELL AGREED UPON AND IS PROGGED TO TAKE A COLD FRONT ACROSS
THE LOWER LAKES LATE MONDAY. IT WILL BE CLOSER TO NORMALS MONDAY
WITH THE SOUTHERLY FLOW AHEAD OF THAT NEXT SYSTEM.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
COMPLICATED FORECAST OF WHICH THE DETAILS ARE STILL FLUID. A WARM
FRONTAL BOUNDARY IS POSITIONED ACROSS THE AREA. SOME SCATTERED
SHRA/TS POSSIBLE THIS AFTERNOON. BIGGER CONCERN IS COMPLEX
UPSTREAM ALONG WITH A COLD FRONT AND THEIR EVOLUTION AND TIMING
FOR NRN OH/NW PA. TIMING CAN BE ANYTIME AFTER 00Z WITH A GENERAL
FOCUS AROUND MIDNIGHT. DAMAGING WIND WILL BE THE PRIMARY CONCERN
FOR THE TERMINALS. TEMPORARY IFR WITH TS. EVEN OUTSIDE OF TS WINDS
WILL BE GUSTY TONIGHT FROM THE SSW...20 TO 25 KNOTS. COLD FRONT
TO SINK SOUTHWARD AROUND 12Z. SOME MVFR CIGS MAY ARRIVE WITH IT.
IMPROVEMENT TO VFR ON TUESDAY.

OUTLOOK...NON VFR LIKELY THURSDAY IN SHOWERS AND
THUNDERSTORMS...LINGERING INTO FRIDAY.

&&

.MARINE...
STRONG THUNDERSTORMS ARE EXPECTED FOR THE EVENING AND
OVERNIGHT HOURS ON THE LAKE. SOME OF THESE STORMS COULD HAVE
SIGNIFICANT WIND ASSOCIATED WITH THEM. OUTSIDE OF THUNDERSTORMS SW
WINDS WILL STEADILY INCREASE THROUGH THE EVENING AND NIGHT. WITH ALL
OF THIS CONSIDERED HAVE ADDED A SMALL CRAFT ADVISORY TO THE WEST
HALF OF THE LAKE IN ADDITION TO STARTING IT NOW VERSUS 2 AM. THE
COLD FRONT CROSSES TUESDAY MORNING...WITH WNW WINDS
BEHIND...DIMINISHING AS THE DAY GOES ON. HIGH PRESSURE AND A CALMER
LAKE ARE EXPECTED FOR WEDNESDAY. LOW PRESSURE WILL MOVE ACROSS NRN
OH/LAKE ERIE ON THURSDAY EVENING...ITS PATH DETERMINING THE WINDS ON
THE LAKE. FOR NOW HAVE EASTERLY WINDS DEVELOPING ON
THURSDAY...VEERING NORTHEASTERLY THURSDAY NIGHT AND FRIDAY AS THE
LOW TRACKS EAST OF THE LAKE. DEPENDING ON THE DETAILS OF THIS SYSTEM
IT COULD MAKE FOR A CHOPPY WESTERN THIRD OF THE LAKE THU/FRI. HIGH
PRESSURE WILL REMAIN OFF TO THE WEST FOR SATURDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT TUESDAY FOR LEZ142>149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK/OUDEMAN
SHORT TERM...KOSARIK
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Jun 22, 5:12 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
512 PM EDT MON JUN 22 2015

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-232115-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
512 PM EDT MON JUN 22 2015

...SEVERE THUNDERSTORM WATCH 334 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ061-232115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
512 PM EDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 22, 4:43 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
443 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             PEMBERVILLE             41.41N 83.46W
06/22/2015  M1.00 INCH       WOOD               OH   EMERGENCY MNGR

&&

WILLARD

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 4:20 AM EDTSmall Craft AdvisoryCLE41 hr
Jun 22, 4:21 PM EDTSpecial Marine WarningCLE84 min
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningCLEHancock, Wood39 min
Jun 22, 4:24 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood30 min
Jun 22, 4:32 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky58 min
Jun 22, 4:43 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood5 min
Jun 22, 5:03 PM EDTTornado WarningCLEErie, Ottawa, Sandusky42 min
Jun 22, 5:23 PM EDTSpecial Marine WarningCLE82 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake49 min
Jun 22, 5:48 PM EDTSpecial Marine WarningCLE27 min
Jun 22, 6:25 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Summit35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.